Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)? France
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Google search
What is your current age, height, weight?178cm 75 kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Finasteride
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)? 1mg
What condition was being treated with the drug? MPB
For how long did you take the drug (weeks/months/years)? 1 year approx
How old were you, and WHEN (date) did you start the drug? 42. May 2018
How old were you when you quit, and WHEN (date) did you quit? 43. June 2019
How did you quit (cold turkey or taper off)? Cold Turkey
How long into your usage did you notice the onset of side effects? No specific sides until recently, a month ago.
What side effects did you experience that have yet to resolve since discontinuation?
Penile shrinking, ball shrinking, no sweat, ball pains…
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[x ] Loss of Libido / Sex Drive
[ x] Erectile Dysfunction
[ x] Complete Impotence
[ x] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[x ] Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
[ x] Extreme Anxiety / Panic Attacks
[x ] Severe Depression / Melancholy
[ x] Suicidal Thoughts
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[ x] Testicular Pain
[ x] Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
[x ] Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
[x ] Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? None
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Well, classic stuff here. I was not ready to lose my hair even at “my age”. I got vain… I got the Fin prescription, hesitated, searched the net ( not enough…). Thought I would give it a go for a future ht… Gave myself a year… Didn’t notice extreme sides… Balls ached but it went away. Feared the sex sides mostly but everything was fine so carried on… More recently I felt my erections were not as hard as they used to… Result with hair was ok, not tremendous, ok… 9th June I was at a festival. Did not take the pill, thought it would be great to drop it…On Wednesday I tried to jerk off… No way to get erected but most terrible not into it… Penis looked like I was 8 yrs old… Freaked out and came across this site and a French association created by a mom who lost her son to PFS ( it was kinda publicised here on media)… Found some resources and identified some similarities with symptoms I had… I just feel a life sentence has just been given to me and I don’t quite understand…
Tonite was terrible as I woke up with the feeling that my head would explode : tinnitus, head was about to explode… terrible… That is a hell of a start and I see myself dead within a couple of months… My GF is mad at me, my dick looks like a child’s one and terrible discovery: I lost my body odour. I don’t sweat anymore… WTF??? I filed for a complaint to report the medication to the French authorities and contacted an association a mother created after her son’s suicide… Scared to death of losing my job, my friends… Been estranged with my parents for a while but will have to tell them about this if anything bad happens to me ( and it will). Want to punch me in the face for having taken it… Always had been reluctant and the prospect of a hair transplant made me take this shit… Worse of all is terrible sleep quality and the feeling I am in the middle of nowhere. WAS FUCKIN FINE while on it… I don’t understand what happened. Luckily for me, I understand English and this forum helped a lot…
I am sorry to sound like a sissy but what will become of me? I have seen very interesting but somehow confusing stuff on the forum so dunno how to cope with this shit… Even scared of going to the doctors and read HORRIBLE SUICIDE stories…Worse thing is that I really weighed the pros but not the cons enough… Appreciate anyone who can bring some support!